发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

A note on the paper “Norm inequalities in operator ideals” [J. Funct. Anal. 255 (11) (2008), 3208-3228] by G. Larotonda

A note on the paper “Norm inequalities in operator ideals” [J. Funct. Anal. 255 (11) (2008), 3208-3228] by G. Larotonda

Jocić, Danko R.; Krtinić, Đorđe; Lazarević, Milan
  • 期刊名称Journal of Functional Analysis
  • 作者Jocić, Danko R.; Krtinić, Đorđe; Lazarević, Milan
  • 印刷ISSN0022-1236
  • 文件大小112.11KB
  • 发表时间2018-8
  • DOI10.1016/j.jfa.2018.08.013
← 返回【学霸图书馆】主页